Matthias Schütt - Q_l-cohomology projective planes and singular Enriques surfaces in characteristic two

epiga:3990 - Épijournal de Géométrie Algébrique, June 26, 2019, Volume 3 - https://doi.org/10.46298/epiga.2019.volume3.3990
Q_l-cohomology projective planes and singular Enriques surfaces in characteristic twoArticle

Authors: Matthias Schütt

    We classify singular Enriques surfaces in characteristic two supporting a rank nine configuration of smooth rational curves. They come in one-dimensional families defined over the prime field, paralleling the situation in other characteristics, but featuring novel aspects. Contracting the given rational curves, one can derive algebraic surfaces with isolated ADE-singularities and trivial canonical bundle whose Q_l-cohomology equals that of a projective plane. Similar existence results are developed for classical Enriques surfaces. We also work out an application to integral models of Enriques surfaces (and K3 surfaces).


    Volume: Volume 3
    Published on: June 26, 2019
    Accepted on: June 26, 2019
    Submitted on: October 12, 2017
    Keywords: Mathematics - Algebraic Geometry,Mathematics - Number Theory,14J28, 14J27
    Funding:
      Source : OpenAIRE Graph
    • Arithmetic of algebraic surfaces; Funder: European Commission; Code: 279723

    1 Document citing this article

    Consultation statistics

    This page has been seen 395 times.
    This article's PDF has been downloaded 299 times.